MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MISSION; INSTRUMENT, BIOPSY

BARD PERIPHERAL VASCULAR, INC. MISSION; INSTRUMENT, BIOPSY
Model Number 2016MSK
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The patient was in ir (interventional radiology) for a computer-tomography (ct) guided biopsy.Medical doctor used ct imaging to locate the target, l5-s1 disc.A 20g 16 cm bard mission needle was chosen.The disc space was reached using ct fluoroscopy.During sample collection, md asked for a second bard mission needle.After a few specimens were collected md removed the needle and stylet.He stated that a piece of the needle broke off and left behind.It was visible on ct fluoroscopy imaging.

Brand Name
MISSION
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st
tempe AZ 85281
MDR Report Key21605296
Report Number21605296
Device Sequence Number8868189
Product Code KNW
UDI-Device Identifier00801741097096
UDI-Public(01)00801741097096(17)271028(10)0001598002
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2025
Report Date (Section F) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2016MSK
Device Catalogue Number2016MSK
Device Lot Number0001598002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight97 KG
Date Report Sent to FDA02/26/2025